【Sato Pharmaceutical】 Stona EX Tablets 12 tablets
This is a comprehensive cold medicine that is effective against 11 cold symptoms、 including sore throat、 cough、 runny nose、 and fever.
In stock
SKU
4987316014890
US$12.05
This comprehensive cold medicine contains seven ingredients、 including ibuprofen、 L-carbocysteine、 and diphenylpyraline hydrochloride、 as well as two herbal ingredients、 and is effective against 11 cold symptoms、 including sore throat、 cough、 runny nose、 and fever.
[Efficacy]
Relieves cold symptoms (runny nose、 stuffy nose、 sneezing、 sore throat、 cough、 phlegm、 chills (chilliness due to fever)、 fever、 headache、 joint pain、 muscle pain)
[Ingredients]
6 tablets
Ibuprofen 600mg、 Diphenylpyraline hydrochloride 4mg、 Dihydrocodeine phosphate 24mg、 dl-Methylephedrine hydrochloride 60mg、 L-Carbocisteine 750mg、 Caffeine anhydrous 75mg、 Riboflavin 12mg、 Ohi extract 40mg、 Dried bellflower extract 222.2mg
Additives include anhydrous silicic acid、 calcium hydrogen phosphate、 hydroxypropyl cellulose、 cross CMC-Na、 magnesium stearate、 hypromellose、 titanium oxide、 polyvinyl alcohol-acrylic acid-methyl methacrylate copolymer、 polyoxyethylene polyoxypropylene glycol、 cellulose、 aluminum silicate、 talc、 ferric oxide、 and carnauba wax.
[How to use]
Adults (15 years and older): Take 2 tablets at a time、 3 times a day、 preferably within 30 minutes after a meal.
[Precautions for use]
(1) Store in a cool、 dry place out of direct sunlight.
(2) Store out of reach of children.
(3) Do not transfer to another container.
(This may lead to misuse or a change in quality.
(4) Do not take products that have passed their expiration date.
Japanese Product Name | 【佐藤製薬】 ストナEX錠 12錠 |
---|